# SDR TWAA9807401

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HOU - FLT 309 - AFTER PASSENGERS AND CREW DEPLANED AN FAA INSPECTOR TURNED ON THE EMERGENCY LIGHTS AND REPORTED THAT A SECTION OF EGRESS LIGHTS IN THE FIRST CLASS CABIN WAS INOPERATIVE.  MAINTENANCE CHECKED THE LIGHTS AND FOUND THEM ALL OPERATIVE.  (M)
